New to the forum

Discussion in 'Introduce Yourself' started by My T Sucks, Jan 12, 2014.

tinnitus forum
    1. My T Sucks

      My T Sucks Member

      Tinnitus Since:
      Unbearable spikes since July 2012
      Hello everyone. I'm new here and wanted to introduce myself. I've had some baseline T for as long as I can remember and, for the most part, had acclimated to it with little or no issues. It wasn't until I did a rapid taper from Xanax that this noise from hell started. It's a sputtering, loud, whistling sound that is in my left ear. The strange part about it is that it cycles. By that I mean I'll have one day where it tortures me and the next where it backs down to my familiar baseline. I will get a two day break on rare occasions but NEVER more that. I would love to know the etiology behind the cycling but every ENT I've visited is clueless.
       
    2. demi
      No Mood

      demi Member Benefactor

      Tinnitus Since:
      12/2012
      Mine does the same, but more so cycles throughout the day, literally it could be quiet for 20 minutes and then it'll get loud again, and so on and so fourth.
       
    3. My T Sucks

      My T Sucks Member

      Tinnitus Since:
      Unbearable spikes since July 2012
      Hello Demi,

      That's gotta be extremely difficult to deal with.:banghead:
      I'm hoping that if our brains can learn to quiet down the T if even for a half hour 24 times a day, then eventually it'll figure out how to quiet it down permanently.
      How did your T start?

      MTS
       
    4. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      hi guys,

      i am copper toxic. its believed this is a result of adrenal fatigue and liver detox issues.

      i am starting to wonder if t is related to adrenal fatigue, and the changes in your perceived loudness is somehow related to the rise and fall of cortisol levels?
       
    5. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      Hi, MTS, and welcome!

      I don't know the reason for the cycling, but it is very common among tinnitus sufferers.

      My situation is similar to yours, in that my tinnitus got much worse after abruptly getting off a blood pressure drug back in 2010. Prior to that, I had very mild tinnitus, but after the blood pressure drug, my tinnitus got much worse. I also acquired pulsatile tinnitus (heartbeat sound in ear) at the same time. There is something about the effect of getting off a drug abruptly that may have caused our tinnitus to worsen.

      I wish you well, and am glad you joined us. Look around on this forum, and you'll find lots of valuable information!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.